# SDR SWAA2014032426475

- Difficulty date: February 27, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 66,042 hours, 55,203 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 6546481143SWA
- Part serial: B7072
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP NR 2 CARRIAGE SPINDLE DELAMINATED.  R & R SPINDLE IAW MT.
